# SDR USAA2013042600007

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 27,366 hours, 9,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT IS INOP AT ROW 22L.  REMOVED AND REPLACED LIGHT ASSEMBLY REFERENCE AIRBUS MAINTENANCE MANUAL 33-51-19-400-001-A AND REPAIRED BROKEN WIRING REFERENCE ELECTRICAL STANDARD PRACTICES MANUAL 20-53-53 AND 20-43-13.
